# SDR FDKA200605081

- Difficulty date: May 1, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N834MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145340
- Aircraft time: 12,943 hours, 12,237 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Manifold
- Part number: 3535701001
- Part serial: 0732
- Condition: Defective
- Location: Aileron
- Part time: 12,559 hours, 11,914 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A NR 2 AILERON SYSTEM INOP MESSAGE NOT SHOWN AT SHUTDOWN.  CONTRACT MX ISOLATED THE PROBLEM TO THE SYSTEM MANIFOLD PRESSURE SWITCH.  AIRCRAFT FERRIED TO MCO WHERE MAINTENANCE REPLACED THE PRESSURE MANIFOLD AND OP CHECKS WERE GOOD.
